# SDR QXEA200602234

- Difficulty date: May 9, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT WING LOWER SURFACE TRAILING EDGE, 13 CHERRY MAX FASTENERS ARE CORRODED AT STA YW477.019 BETWEEN PANELS 532KB AND 532JB.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-45-330-801.
